I take Opana ER, Vicodin, Soma for arthritis pain and compressed nerve root. I also take Zoloft and Klonopin for depression and anxiety. Also Crestor for cholesterol, Singulair , Claritin and inhalers for asthma. I am convinced that Opana has something like a withdrawal effect when the first dose starts to wear off and that is when I have the sweating and hot flashes. My docs don't believe Opana would do this. I have a lot of meds there and something is interacting with something else and I believe it is the Opana that makes me sweaty. I feel it is not worth taking but I dread going off of it. (it has also been VERY constipating.)View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.